The realization of dual categories
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 825-827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a12,
author = {A. Naziev},
title = {The realization of dual categories},
journal = {Doklady Akademii Nauk},
pages = {825--827},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a12/}
}
A. Naziev. The realization of dual categories. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 825-827. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a12/